# SDR MALA000483

- Difficulty date: July 20, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 410
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, GALLEY LAV SEAT TRACK HAS AREAS OF CORROSION AT RBL 16 AND STA 272.0.  MAINTENANCE REMOVED SEAT TRACK TO BE REPLACED.  INSTALLED NEW SEAT TRACK IAW SRM 51-40-22.
